MAUDE Adverse Event Report: ARTHREX, INC. SUTURE LASSO, PIGTAIL, LEFT CURVED; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUTURE LASSO, PIGTAIL, LEFT CURVED; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTURE LASSO, PIGTAIL, LEFT CURVED
Medical Device Problem Codes Mechanical Jam (2983); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 11th march 2025, it was reported by a sales representative via email that for an ar-8690sll suturelasso¿, pigtail, left curved, the pigtail lasso wire would not pass / move freely through device.This occurred during use a plantar plate repair on (b)(6) 2025.The case was completed successfully as they opened a new pigtail lasso.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error, as the device was improperly inserted, and failed to push back/pushed forward the black lasso.

Brand Name
SUTURE LASSO, PIGTAIL, LEFT CURVED
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21653551
Report Number1220246-2025-01073
Device Sequence Number9328679
Product Code LXH
UDI-Device Identifier00888867198401
UDI-Public(01)00888867198401(11)240306(17)290228(10)15216761
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE LASSO, PIGTAIL, LEFT CURVED
Device Catalogue NumberAR-8690SLL
Device Lot Number15216761
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown